# SDR SWAA2015061040524

- Difficulty date: June 5, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,936 hours, 58,749 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION & EMER DECLARED.  NR 1 ENG LOW OIL QTY & WARNING LIGHT INDICATIONS.  FOUND 1 ENG TRANSFER GEAR BOX CRACKED.  R & R NR 1 ENG IAW MT.
